Alert archive / North Carolina / Red Flag Warnings in 2008
Red Flag Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this red flag warning at Jan 1, 2008, 3:31 PM EST for Bladen County, Columbus County, Robeson County, North Carolina. It took effect at Jan 2, 2008, 9:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2008, 3:31 PM EST (20:31 UTC)
- In effect from
- Jan 2, 2008, 9:00 AM EST
- Expired
- Jan 2, 2008, 3:08 PM EST
- In force
- 6 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Columbus County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 66 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KILM 012031 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 331 PM EST TUE JAN 1 2008 NCZ087-096-097-099>101-020445- /O.NEW.KILM.FW.W.0001.080102T1400Z-080102T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 331 PM EST TUE JAN 1 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING. CONDITIONS ARE EXPECTED TO MEET RED FLAG WARNING CRITERIA ON WEDNESDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO NEAR 20 PERCENT WITH NORTHWEST WINDS SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO 35 TO 40 MPH DURING THE VALID PERIOD OF THE WARNING. DEWPOINTS WILL CRASH INTO THE SINGLE NUMBERS WEDNESDAY MORNING AND REMAIN THERE INTO THE LATE AFTERNOON...THIS COUPLED WITH THE STRONG NORTHWEST WINDS WILL QUICKLY DRY OUT FUEL MOISTURES WHICH HAD BEEN RECHARGED AS A RESULT OF RECENT RAINS. TEMPERATURES ON WEDNESDAY WILL STRUGGLE TO REACH 40 DEGREES. NO BURNING SHOULD BE ATTEMPTED ON WEDNESDAY AS CONDITIONS WILL BE FAVORABLE FOR FIRE GROWTH AND SPREAD. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RJD
4 follow-up statements
000 WWUS82 KILM 020322 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1022 PM EST TUE JAN 1 2008 NCZ087-096-097-099>101-021130- /O.CON.KILM.FW.W.0001.080102T1400Z-080102T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 1022 PM EST TUE JAN 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM EST WEDNESDAY FOR LOW RELATIVE HUMIDITY AND STRONG NORTHWEST WINDS... RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO NEAR 20 PERCENT WEDNESDAY AFTERNOON...WITH NORTHWEST WINDS SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. FUELS ARE ALREADY DRYING QUICKLY...AND WILL CONTINUE TO DO SO EVEN DURING THE OVERNIGHT HOURS...AS MAXIMUM RELATIVE HUMIDITIES WILL ONLY BE AROUND 50 PERCENT. NO BURNING SHOULD BE ATTEMPTED ON WEDNESDAY AS CONDITIONS WILL BE FAVORABLE FOR FIRE GROWTH AND SPREAD. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RAS
000 WWUS82 KILM 021154 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 654 AM EST WED JAN 2 2008 NCZ087-096-097-099>101-022000- /O.CON.KILM.FW.W.0001.080102T1400Z-080102T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 654 AM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. NO BURNING SHOULD BE ATTEMPTED ON WEDNESDAY AS CONDITIONS WILL BE FAVORABLE FOR FIRE GROWTH AND SPREAD. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KILM 021520 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1020 AM EST WED JAN 2 2008 NCZ087-096-097-099>101-022300- /O.CON.KILM.FW.W.0001.000000T0000Z-080102T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 1020 AM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... NO BURNING SHOULD BE ATTEMPTED TODAY AS CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR FIRE GROWTH AND SPREAD. NORTHWEST WINDS WILL BE SUSTAINED 15 TO 25 MPH WITH GUSTS TO 35 MPH...WITH AFTERNOON RELATIVE HUMIDITY 20 TO 25 PERCENT. FOREST FUELS ARE DRYING QUICKLY...AND DRYING WILL CONTINUE DURING THE OVERNIGHT HOURS...AS WINDS CONTINUE TO GUST 15 TO 20 MPH WITH HUMIDITIES ONLY AROUND 50 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KILM 022008 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 308 PM EST WED JAN 2 2008 NCZ087-096-097-099>101-022115- /O.CAN.KILM.FW.W.0001.000000T0000Z-080102T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 308 PM EST WED JAN 2 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT FOR THE REMAINDER OF THE AFTERNOON. WINDS WILL BE BLOWING FROM THE NORTHWEST AT 15 TO 20 MPH WITH GUSTS AROUND 25 MPH. BURNING IS STILL STRONGLY DISCOURAGED AS THE COMBINATION OF BRISK WINDS AND VERY LOW DEWPOINTS HAVE DRIED THE FUEL MOISTURES TO CRITICAL LEVELS. IT WILL BE ANOTHER DRY DAY ON THURSDAY WITH RELATIVE HUMIDITIES BETWEEN 20 AND 25 PERCENT. WINDS WILL BE LIGHTER...BLOWING FROM THE NORTH AT AROUND 15 MPH WITH GUSTS AROUND 25 MPH. $$ RJD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this red flag warning went out at Jan 1, 3:29 PM EST, 2 minutes earlier.
Area forecast discussion, Jan 1, 3:29 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
329 PM EST TUE JAN 1 2008
.SYNOPSIS...
AN ARCTIC AIRMASS WILL AFFECT THE REGION THROUGH THURSDAY NIGHT.
TEMPERATURES WILL SLOWLY MODERATE FRIDAY AND OVER THE WEEKEND AND
END UP SLIGHTLY MILD FOR THE TIME OF YEAR BY EARLY NEXT WEEK. NO
RAINFALL IS EXPECTED.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 3PM TUESDAY...
TEMPS ACRS THE AREA HAVE LEVELED OFF IN THE LOW TO MID 60S ALONG THE
COAST AND MID TO UPPER 50S INLAND. 12KM 12Z WRF HAS THIS MODELED
QUITE WELL AND SHOWS SOME NON-DIURNAL COOLING SHOULD START IN
EARNEST SOON OVER WESTERN ZONES. THIS COOLING WILL LAG BY AN HOUR OR
TWO ALONG THE COAST BUT BY THEN THE LOSS OF INSOLATION WILL AID IN
THE PROCESS AND TEMPS SHOULD FALL QUITE PRECIPITOUSLY AREA-WIDE. THE
REMAINDER OF THE OVERNIGHT WILL BE BLUSTERY AND CHILLY AS TEMPS DROP
BELOW FREEZING AND WIND CHILLS DIP TO 20 OR SLIGHTLY BELOW. THERE IS
STILL A SMALL BUT NON-ZERO CHANCE FOR FLURRIES APPROXIMATELY 09-12Z
WED AS STRONG UPPER VORT MOVES ACROSS. OPERATIONAL GFS MAINTAINS
0.01 ACRS NC COUNTIES WITH MOISTURE PRESENT IN THE SNOW GROWTH
ZONE. WRF AND SREF ENSEMBLES HOWEVER DO NOT SUPPORT THE IDEA
INSISTING THAT THE COLUMN IS JUST TOO DRY DESPITE THE STRONG PVA AND
SO NO PRECIP HAS BEEN ADVERTISED.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...COLD AND DRY AIR WHICH HAD BEEN FILTERING INTO
THE AREA BEFORE START OF THIS PERIOD WILL ACCELERATE ACROSS THE
FORECAST AREA WITH PASSAGE OF UPPER TROUGH AROUND DAYBREAK.
INTRUSION OF COLD AND DRY AIR WILL BE MAXIMIZED WED MORNING. TEMPS
WILL STRUGGLE TO REACH 40 DEG ON WED AND WITH A BITING NW WIND OF 20
TO 25 MPH WITH GUSTS AROUND 35 MPH...IT WILL FEEL AS IF IT WERE IN
THE TEENS WED MORNING WITH NOT MUCH IMPROVEMENT DURING THE
AFTERNOON. WIND CHILLS WED NIGHT AND EARLY THU MORNING WILL DROP
INTO THE SINGLE NUMBERS...AS ALTHOUGH WINDS WILL DIMINISH WITH LOSS
OF HEATING ON WED...BOUNDARY LAYER WILL NOT DECOUPLE OVERNIGHT.
ARCTIC HIGH PRESSURE BUILDING ACROSS THE AREA FROM THE W...WILL
BRING THE COLDEST AIR OF THE SEASON SINCE LAST WINTER. THE COLDEST
NIGHT LOOKS TO BE THU NIGHT AS HIGH PRESSURE CRESTS RIGHT ACROSS THE
AREA AND WINDS FULLY DECOUPLE EARLY ON. MINIMUMS BOTH WED NIGHT AND
THU NIGHT SHOULD BE IN THE TEENS TO AROUND 20 NEAR THE BEACHES.
HOWEVER...EXPECTATION IS THAT THOSE TRADITIONALLY COLD SPOTS...
ESPECIALLY THU NIGHT...WILL BE COMING IN BETWEEN 5 AND 10 DEG ABOVE
ZERO.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 3 PM TUESDAY...THE EXTENDED PORTION OF THE FORECAST WILL BE
ONE OF GRADUAL WARMING AS THE ARCTIC AIRMASS IS REPLACED WITH A
MODIFIED ATLANTIC AIRMASS. THE 1040 MB ARCTIC HIGH PRESSURE WILL BE
CENTERED OVER THE CAROLINAS FRIDAY...BUT WILL PUSH OFF THE NORTH
CAROLINA COAST AND OUT TO SEA SATURDAY INTO SUNDAY. THE HIGH WILL
EXTEND A RIDGE AXIS BACK INTO NORTH CAROLINA...WHICH WILL KEEP MOST
OF OUR FORECAST AREA UNDER A GRADUALLY MODERATING ONSHORE FLOW
THROUGH EARLY NEXT WEEK. BOTH HIGH AND LOW TEMPERATURES WILL RISE
EACH DAY AND SHOULD BE ABOVE NORMAL AGAIN BY SUNDAY.
WITH THE HIGH OVERHEAD FRIDAY NIGHT AND A VERY CHILLY AIRMASS STILL
IN PLACE...LOW TEMPERATURES WILL AGAIN FALL INTO THE 20S FOR MOST OF
THE AREA. LOWS SHOULD MODERATE INTO THE 30S FOR SATURDAY
NIGHT...THEN INTO THE 40S THROUGHOUT THE REMAINDER OF THE PERIOD.
THE EASTERLY FLOW SOUTH OF THE RIDGE AXIS WILL DEVELOP A WEAK
COASTAL TROUGH OFFSHORE DURING THE WEEKEND...BUT MOISTURE APPEARS
RATHER LIMITED GIVEN THE RELATIVELY DRY AIR INITIALLY ADVECTING BACK
ONSHORE. NO MENTIONABLE POPS ARE CURRENTLY FORECAST...BUT THE BEST
CHANCE FOR ANY RAIN TO OCCUR WOULD BE ALONG THE COAST ON SUNDAY.
THE NEARSHORE WATER TEMPERATURES WILL TAKE A BEATING DURING THE
ARCTIC INVASION THIS WEEK...POSSIBLY DROPPING INTO THE MID-UPPER 40S
BY THE WEEKEND. WITH THE ONSHORE FLOW NEXT WEEK HIGH TEMPERATURES
ALONG THE BEACHES WILL STRUGGLE THROUGH THE 50S WHILE MOST INLAND
AREAS SHOULD EASILY REACH THE UPPER 60S.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS THROUGH THE FORECAST PERIOD. WINDS WILL BE QUITE
GUSTY THIS AFTERNOON...AS COLD AIR ADVECTION BEGINS. WINDS SHOULD
STILL BE UP OVERNIGHT...BUT NOT AS GUSTY. GUSTY WINDS RETURN AGAIN
WEDNESDAY...PERHAPS EVEN STRONGER THAN TODAY.
DRY/VFR BUT UNSEASONABLY COLD CONDITIONS ARE FORECAST THROUGH THE
REMAINDER OF THE FORECAST PERIOD.
&&
.MARINE...
NEAR TERM/THROUGH TONIGHT/...
AS OF 3PM TUESDAY...
SMALL CRAFT ADVISORY CONDITIONS TO BE MET ALL NIGHT BUT WITH THE
UPGRADE TO GALE WARNING BY SHORT TERM FCSTR THIS WILL BE THE ONLY
HEADLINE. BASICALLY A TYPICAL POST-ARCTIC FRONTAL OFFSHORE
DETERIORATION EXPECTED THIS PD THAT WILL CONTINUE INTO THE SHORT
TERM AS WINDS AND SEAS CONTINUE TO BUILD.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO GALE
WARNING WITH THIS PACKAGE. THE STRONGEST WINDS ARE EXPECTED TO
BUILD ACROSS THE WATERS EARLY WED MORNING AND PERSIST INTO THU
MORNING BEFORE GRADUALLY SUBSIDING. STRONGEST SUSTAINED WINDS OF 25
TO 30 KT WILL GUST FREQUENTLY TO AROUND 35 KT WITH A FEW GUSTS TO
PERHAPS 40 KT...ESPECIALLY OUT NEAR FRYING PAN SHOALS WHERE THE SEA
SURFACE TEMPS ARE WARMER THAN THE COOLER SHELF WATERS. A LARGE
VARIANCE IN SEAS IS EXPECTED DUE TO THE OFFSHORE WIND DIRECTION...
WITH THE LOWEST SEA HEIGHTS FOUND NEARSHORE. SEAS ON WED WILL PEAK
IN 5 TO 8 FT RANGE WITH SEAS OUT NEAR FRYING PAN SHOALS AS HIGH AS 9
FT.
LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 3 PM TUESDAY...THE ARCTIC HIGH WILL MOVE ACROSS THE CAROLINAS
FRIDAY AND FRIDAY NIGHT WITH CHILLY NORTH WINDS DIMINISHING ACROSS
THE COASTAL WATERS. THE HIGH WILL BUILD OFF THE NORTH CAROLINA COAST
SATURDAY INTO SUNDAY WITH THE FLOW TURNING ONSHORE BUT REMAINING
LIGHT. THE LATEST WAVEWATCH GUIDANCE APPEARS VERY REASONABLE AND WAS
THE BASIS FOR OUR SEA HEIGHT FORECAST...3-4 FT SEAS FRIDAY WILL
DIMINISH TO 2 FT OR LESS FOR THE REMAINDER OF THE WEEKEND UNDER THE
HIGH.
&&
.FIRE WEATHER...
RED FLAG WARNING HAS BEEN POSTED FOR NC PORTIONS OF FORECAST AREA
AFTER COLLABORATION WITH FORESTRY AND NEIGHBORING WFOS. DEWPOINTS
ARE EXPECTED TO CRASH INTO THE SINGLE NUMBERS ON WED AND THIS WILL
QUICKLY DRY OUT THE FUEL MOISTURES. WINDS OF 20 TO 25 MPH WILL GUST
AROUND 35 MPH...ACCELERATING THE DRYING PROCESS. RED FLAG WARNING IS
VALID FROM 9 AM TIL 6 PM.
&&
.CLIMATE...
WITH THE LAST DAY OF 2007 IN THE BOOKS...THE YEARLY TOTAL IS IN FOR
PRECIPITATION. IN WILMINGTON...2007 WILL GO DOWN AS THE 3RD DRIEST
YEAR ON RECORD WITH 33.36 INCHES OF RAIN. THIS IS 23.69 INCHES BELOW
THE NORMAL AMOUNT OF 57.05 INCHES. LAST YEAR 63.80 INCHES OF
PRECIPITATION WAS MEASURED. DECEMBER 2007 WILL MARK THE 12TH
STRAIGHT MONTH OF BELOW NORMAL PRECIPITATION IN WILMINGTON.
IN FLORENCE...2007 WILL GO DOWN AS THE 6TH DRIEST ON RECORD WITH
35.37 INCHES OF RAIN. THIS IS 9.52 INCHES BELOW THE NORMAL AMOUNT OF
44.89 INCHES. LAST YEAR 48.47 INCHES OF PRECIPITATION WAS MEASURED.
BELOW ARE THE TOP 10 DRIEST YEARS ON RECORD FOR
BOTH WILMINGTON AND FLORENCE.
2007...WILMINGTON
RECORDS GO BACK TO 1871
1) 27.68....1909
2) 28.69....1931
3) 33.36....2007*
4) 34.58....1902
5) 35.62....1919
6) 36.04....1927
7) 36.07....1890
8) 36.89....1904
9) 37.21....1930
10) 37.61....1968
2007...FLORENCE
RECORDS GO BACK TO 1948
1) 27.50....1954
2) 29.42....2001
3) 33.42....1963
4) 33.95....2003
5) 34.99....1980
6) 35.37....2007*
7) 35.59....1986
8) 35.91....1955
9) 36.04....2000
10) 36.16....1967
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...RED FLAG WARNING FROM 9 AM TO 6 PM EST WEDNESDAY FOR NCZ087-
096-097-099>101.
MARINE...GALE WARNING UNTIL 6 AM EST THURSDAY FOR AMZ250-252-254-256.
&&
SYNOPSIS...MBB
NEAR TERM...MBB
SHORT TERM...RJD
LONG TERM...TRA
FIRE WEATHER...RJD
AVIATION...DL
CLIMATE...RHHazardous weather outlook, Jan 1, 2:26 PM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 226 PM EST TUE JAN 1 2008 SCZ017-023-024-032>034-039-046-021200- MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG- GEORGETOWN- 226 PM EST TUE JAN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ARCTIC AIR WILL BE IN PLACE THROUGH THURSDAY NIGHT. LOW TEMPERATURES IN THE TEENS TO LOW 20S MAY REQUIRE PROTECTIVE MEASURES REGARDING PETS, PLANTS, AND PIPES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-097-099>101-021200- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 226 PM EST TUE JAN 1 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. ARCTIC AIR WILL BE IN PLACE THROUGH THURSDAY NIGHT. LOW TEMPERATURES IN THE TEENS TO LOW 20S MAY REQUIRE PROTECTIVE MEASURES REGARDING PETS, PLANTS, AND PIPES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-021200- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 226 PM EST TUE JAN 1 2008 ...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in North Carolina, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.